Correlation modelling on the sphere using a generalized diffusion equation (bibtex)
by ,
Reference:
Correlation modelling on the sphere using a generalized diffusion equation (A. T. Weaver, P. Courtier), In Q. J. R. Meteor. Soc., volume 127, 2001.
Bibtex Entry:
@Article{	  weaver.ea_2001,
  author	= {Weaver, A. T. and Courtier, P.},
  title		= {Correlation modelling on the sphere using a generalized
		  diffusion equation},
  doi		= {http://dx.doi.org/10.1002/qj.49712757518},
  journal	= {Q. J. R. Meteor. Soc.},
  volume	= {127},
  number	= {575},
  pages		= {1815-1846},
  year		= {2001}
}
Powered by bibtexbrowser